# SDR BJNA03042

- Difficulty date: April 22, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE PREFLIGHT INSPECTION, THE EMERGENCY EXIT LIGHT OVER THE R-2 DOOR WOULD NOT ILLUMINATE WITH THE SWITCH IN THE ON POSITON.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY, SYSTEM CHECKS NORMALLY.  (M)
